How is your Mom? The metallic taste may be caused by dysgeusia, a distortion of the sense of taste, which may be a side effect of chemotherapy and other medications she may be taking. Some medications or a change of her current medicines may be prescribed by her doctor to help provide relief. Hope this helps. Take care and do keep us posted.
I was diagnosed with Pancoast Tumor with Horners Syndrome I did have chemo, radiation and surgery.
During the time I was having the chemo and radiation I experienced a terrible taste in my mouth whenever I had to eat. Then it went away but came back after I had surgery. I could not eat anything. Everything tasted metallic. I lost. 45 pounds from this. Then one day I had soft ice cream and it did not have the taste. So I ended up eating soft ice cream as often as I could. After about six weeks after the surgery my taste came back slowly. Hopefully your Moms taste buds have came back by now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.